Jan 2, 2001
I have been poz for over two years and very shortly after my ARS illness I noticed a constant nasal drainage in the back of my throat. I had x-rays taken and there is no infection and mucous is clear. Is this just a problem due to HIV or something else. I went to an ENT and he had no answer. Is there something that helps like Sudafed?
Thanks and happy New year!
| Response from Dr. Young
Given that you have seen an ENT and the characteristics of the drainage, I don't have a strong suspicion of a serious problem. Sinus drainage is not uncommon among people with HIV infection; it is possible that you may have a environmental or food allergy too.
Treatment for this condition varies from cause to cause. We typically don't recommend long-term use of over the counter medications, such as Sudafed. I'd ask your ENT as to possible interventions. We use nasal washes with good success here. -BY
Benjamin Young, M.D., Ph.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.